A discontinuous subgrid eddy viscosity method for the time-dependent Navier-Stokes equations


Creative Commons License

KAYA MERDAN S., Béatrice R.

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol.43, no.4, pp.1572-1595, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1137/s0036142903434862
  • Journal Name: SIAM JOURNAL ON NUMERICAL ANALYSIS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1572-1595
  • Keywords: error analysis, Navier-Stokes, discontinuous Galerkin, fully discrete scheme, high order method, VARIATIONAL MULTISCALE METHOD, FINITE-ELEMENT-METHOD
  • Middle East Technical University Affiliated: Yes

Abstract

In this paper we provide an error analysis of a subgrid scale eddy viscosity method using discontinuous polynomial approximations for the numerical solution of the incompressible Navier-Stokes equations. Optimal continuous in time error estimates of the velocity are derived. The analysis is completed with some error estimates for two fully discrete schemes, which are first and second order in time, respectively.